# SDR SWAA2020081001291

- Difficulty date: July 17, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 54,161 hours, 31,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO STA 500D BETWEEN S-24R AND S-25R RT SIDEWALL / BULKHEAD SUPPORT ANGLE HAS CORROSION.  REMOVED CORROSION AT FWD CARGO STA 500D BETWEEN STG # 24R TO 25R SIDEWALL BULKHEAD SUPPORT ANGLE AS PER B737-700 SRM # 51-10-02-0G-0; MEASURED CLEANUP DEPTH ORIGINAL MAT. .070'; REMOVED MAT .003 AND REMANING MAT .067' FOUND TO BE WITHIN LIMITS AS PER B737-700 SRM # 53-00-53-1A-2 FIG #103.
